# SDR SWAA2017042513331

- Difficulty date: April 19, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL CRACKED BETWEEN BS 500B TO 500C, STRINGER 27L.   R & R THE INTERCOSTAL IAW DWG & SRM.
